Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 16, Issue 1, Summer 1986  pp. 147-155.

Extending quasi-free deviations on the CAR algebra

Authors Palle E. T. Jorgensen (1) and Geoffrey L. Price (2)
Author institution: (1) Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242, U.S.A.
(2) Department of Mathematics, United States Naval Academy, Annapolis, Maryland 21402, U.S.A.


Contents    Full-Text PDF